Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ouch! =[



So at my last appointment at the Dermotologists. He asked me what side effects id gotten, and so i told him. Then he said "you may get dry skin on your arms"

I thought, fair enough.

Day or so after that. Unbelievable.

I had dry skin on my arms!

It wasnt that bad though.

Now...a few weeks later. Its awful =[

Sometimes red, sometimes its OK.

But it hurts sometimes, and occasionally feels like its burning.

Im putting E45 cream on it, and when i do it soothes it and makes the redness go down.

Its mainly on my hands where its reddest. But ive got it on my arm, and slightly on my upper arm near my shoulder.

Just wondering if anyone else has gotten this?

From the album:

Roaccutane Story (in pics)

  • 23 pictures
  • 0 comments
  • 60 image comments

Photo Information for Ouch! =[


Recommended Comments

yeh i have this already and im only on day 5 lol, i just relieve it with pleanty of cream, to stop the dryness x

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×